MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSBASEOEFOPENENDEDSUPERPLUSUNSCNT40CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSBASEOEFOPENENDEDSUPERPLUSUNSCNT40CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5319243027 38 06:22
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
They (tampon) stayed retained in the body, got stuck but i was able to get it out- vagina [foreign body in reproductive tract] 6- 7 of the tampons, the string was attached in the wrong way¿incorrectly made, the string went the wrong way like the string was at the top [device physical property issue].Case narrative: consumer reported via phone that the tampon strings were attached in the wrong way.No serious injury reported.

Brand Name
TAMPAXTAMPONSBASEOEFOPENENDEDSUPERPLUSUNSCNT40CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24967103
Report Number1219109-2026-00103
Device Sequence Number10496658
Product Code HEB
UDI-Device Identifier00073010421103
UDI-Public(01)00073010421103
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K061486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5319243027 38 06:22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale